EconPapers    
Economics at your fingertips  
 

Sensitivity of queueing models to the assumption of exponentiality

Donald Gross

Naval Research Logistics Quarterly, 1975, vol. 22, issue 2, 271-287

Abstract: This study deals with determining the effects on queuing models of assuming that interarrival and service times are exponentially distributed. Steady‐state expected value measures of congestion are compared for a variety of GI/G models when assuming an M/M model as an approximation. The majority of this effort involves single‐channel queues; however, some multichannel situations are also considered. In addition, effects of the exponential approximation are observed in certain cost‐optimization models.

Date: 1975
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1002/nav.3800220206

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:22:y:1975:i:2:p:271-287

Access Statistics for this article

More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-20
Handle: RePEc:wly:navlog:v:22:y:1975:i:2:p:271-287